Skip to Content

Testim - Can you just discontinue use if you are noticing multiple side effects? do you wean off?

Responses (2)

suzanne66 12 Jul 2011

It would be unwise to just stop. You should talk to your doctor about the side effects. He/she may be able to adjust your dosage or suggest another treatment. Good luck.

Studfinder 18 Jul 2011

I agree that you should advise your doctor of any adverse side effects immediately before discontinuing usage... but if these effects are serious, there's no reason why you need continue to apply a gel daily until you can get into your doctor's office. That is, stopping for a day or two or three is not going to produce an extreme reaction, like... say, a heart attack. Your T-level in your system built up slowly, and missing a day or two isn't going to make it drop dangerously. But it will eventually start to fall.

In the meantime, what are the multiple side effects that have you concerned? Acne? Muscle cramps? Flushed feeling? Hair trigger arrousal? Hair growth?
Please explain. Not all of these need be serious side-effects. Some can be managed. Your doctor will probably say the same thing.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions